# SDR GTIA20120227366

- Difficulty date: February 27, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 19,976 hours, 9,523 cycles
- Engine: Iae V2524A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION, EMERGENCY EXIT LIGHTS IN MAIN CABIN REMAINED ON THROUGHOUT FLT.  AFTER LANDING EMERGENCY EXITS WILL NOT EXTINGUISH WITH SWITCH IN OFF POSITION.  PERFORMED OPS CHECK OF EMERGENCY LIGHT SYS IAW AMM 33-51-00-710-001.  OPS CHECKED GOOD.
